| Model Number |
NANONEEDLE HIGH FLOW OPERATIVE KIT 125MM |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2/22/2024, it was reported by a sales representative via (b)(4) that an ar-3210-0051 nanoneedle high flow operative facility had the pump in use for inflow only.They were also using a high flow nanoneedle and nanoscope during the procedure.They encountered an issue with the inflow going up to 40 and then dropping immediately.This was discovered during a procedure.The case was completed with another device with no patient harm.Tech support tried troubleshooting.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned connection which may result in pump pressure errors.